# SDR IPXA2017120524207

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 80,261 hours, 13,368 cycles
- System (JASC): 2564 · Life Raft
- Part: Light
- Condition: No Test
- Location: R2 Door Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DURING PREFLIGHT R2 DOOR RAFT PRESS PRESS TO TEST DOES NOT ILLUMINATE. DEFER R1 EVAC SLIDE REMOTE P-T-T INDICATION SYSTEM PER MEL 25-61-2 CMP C/W SLIDE PRESSURE IS GOOD.   FOUND TERMINAL OF REMOTE IND ASSY PUSHED OUT OF HOUSING; R/R REMOTE PRESS IND ASSY. OPS NORMAL
